# SDR QXEA2009040100207

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,935 hours, 5,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT OTBD FLAP AT APPROX 30 INCHES FROM INBOARD END AND APPROX 14 INCHES UP FROM TRAILING EDGE ON THE TOP SURFACE HAS A CHAFE FORMING, CHAFE IS APPROX 3 INCHES IN LENGTH AND .100  INCH WIDE IN CENTER OF CHAFED AREA.  BLENDED AREA IAW SRM 57-52-30-02 TO REMOVE DAMAGE AND FOUND BLENDED AREA TO BE OUT OF LIMITS IAW SRM 57-52-30-01.  HFEC IAW -8 400 NDTM PART 6 51-00-01, NO CRACKS NOTED.  UT BOND IAW -8 400 NDTM PART 1 51-00-04, NO DISBONDS NOTED.  UT THICKNESS  IAW -8 400 NDTM PART 51-00-04, HIGH .032 LOW .030 MAPPED AREA FOR ENGINEERING.  INSPECTED AREA OF BLEND AND FOUND AREA TO BE WITHIN LIMITS IAW RD8/4-57-1146, REPAINTED BARE AREA IAW RD8/4-57-1146 TO COMPLETE REPAIR.
